# SDR VNAA20240415001

- Difficulty date: March 3, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 485-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL 9, 1(EA) BTW FS 485 TO FS 669+32..   DUE TO EXCESSIVE DAMAGE ON SEAT RAIL LBL 9, 1(EA) BTW FS 485 TO FS 669+32 WAS REPLACED PER CRJ-900 SRM 53-31-49-101-001-A02 AND CRJ-900 AMM 53-00-49 (A12
